MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS POLYAXIAL SCREW CANCELLOUS DIA 3.5 X 14; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS POLYAXIAL SCREW CANCELLOUS DIA 3.5 X 14; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 48557314
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; oasys system was used on c3-t1 pcf.Surgeon placed all of his screws and decided to take one out.When he tried backing out the screw, the tulip head broke off.He was able to remove the screw shank a few minutes later.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment; visual inspection showed the tulip was confirmed separated from the screw shank.Manufacturing records for this product were reviewed and no anomalies were found.The probable root cause is mis alignment of the screwdriver to the screw axis.
 
Event or Problem Description

Brand Name
OASYS POLYAXIAL SCREW CANCELLOUS DIA 3.5 X 14
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7005680
Report Number0009617544-2017-00397
Device Sequence Number1228584
Product Code KWP
UDI-Device Identifier04546540596161
UDI-Public(01)04546540596161
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48557314
Device Catalogue Number48557314
Device Lot Number157746
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2017
Initial Date Received by Manufacturer 10/10/2017
Supplement Date Received by Manufacturer10/10/2017
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1